# SDR A6WA200840005

- Difficulty date: January 1, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2115
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,795 hours, 10,980 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR FLAPPING NOISE HEARD AFTER GEAR EXTENSION, TOOK LANDING GEAR CYCLE LONGER THAN NORMAL TO EXTEND.  GEAR INDICATOR SHOWED 3 GREEN SIMULTANEOUSLY.  EMERGENCY LANDING DECLARED WITH UNEVENTFUL LANDING.  (K) R&R NOSE LANDING GEAR SELECT VALVE PER AMM 32-33-10. (A)
